Enriched simplicial presheaves and the motivic homotopy category

Autor(en): Herrmann, Philip
Strunk, Florian
Stichwörter: Mathematics; Mathematics, Applied
Erscheinungsdatum: 2011
Herausgeber: ELSEVIER SCIENCE BV
Journal: JOURNAL OF PURE AND APPLIED ALGEBRA
Volumen: 215
Ausgabe: 7
Startseite: 1663
Seitenende: 1668
Zusammenfassung: 
We construct models for the motivic homotopy category based on simplicial functors from smooth schemes over a field to simplicial sets. These spaces are homotopy invariant and therefore one does not have to invert the affine line in order to get a model for the motivic homotopy category. (C) 2010 Elsevier B.V. All rights reserved.
ISSN: 00224049
DOI: 10.1016/j.jpaa.2010.10.002

Show full item record

Google ScholarTM

Check

Altmetric